# SDR MASA2011080503402

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 16,167 hours, 13,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY CEILING LIGHT BATTERY DISCHARGED.  R2 NR 5 EMERGECY LIGHT BATTERY.
